# SDR FDEA200902020426

- Difficulty date: February 2, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AIRCRAFT SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT INBOARD HOLE FOUND CORROSION.  REPAIRED AS PER EA 1-5750-127444, THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
